Unosi
Search full-text
"D. Mitrović"
-
Best approximations and some existence theorems for the inclusion $0\in F(x)$ (2005)
Z. Mitrović, Best approximations and some existence theorems for the inclusion $0\in F(x)$, Math. Montisnigri, Vol. XVIII-XIX, pp. 57 - 64, 2005 -
On almost coincidence points in generalized convex spaces (2006)
Zoran D. Mitrović, On almost coincidence points in generalized convex spaces, FIXED POINT THEORY AND APPLICATIONS, pp. 1 - 7, 2006 -
A Note on Best Approximation and Quasiconvex Multimaps (2006)
Z. Mitrović, A Note on Best Approximation and Quasiconvex Multimaps, Divulgaciones Matemáticas, Vol. 14, No. 2, pp. 95 - 99, 2006 -
On Zeros of Diagonally Quasiconvex Multifunctions (2006)
Z. Mitrović, On Zeros of Diagonally Quasiconvex Multifunctions, Austr. J. Math. Analysis and Appl., Vol. 3, No. 2, pp. 1 - 12, 2006 -
Remarks on best approximations in generalized convex spaces (2006)
Z. Mitrović, Remarks on best approximations in generalized convex spaces, J. Appl. Anal., Vol. 12, No. 2, pp. 181 - 188, 2006 -
On scalar equilibrium problem in generalized convex spaces (2007)
Zoran D. Mitrović, On scalar equilibrium problem in generalized convex spaces, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, Vol. 330, No. 1, pp. 451 - 461, 2007 -
A Note on Nonlinear Variational Inequalities (2007)
Z. Mitrović, A Note on Nonlinear Variational Inequalities, Advances in Nonlinear Variational Inequalities, Vol. 10, No. 1, pp. 45 - 53, 2007 -
The simultaneous nonlinear inequalities problem and applications (2007)
Z. Mitrović, The simultaneous nonlinear inequalities problem and applications, JOURNAL OF INEQUALITIES IN PURE AND APPLIED MATHEMATICS, Vol. 8, No. 3, pp. 1 - 8, 2007 -
A remark on Hadamard's inequality (2008)
Z. Mitrović, A remark on Hadamard's inequality, Appl. Math. Sci. , Vol. 41-44, No. 2, pp. 127 - 130, 2008 -
Efekti navodnjavanja vinograda kapanjem i kišenjem na skeletnom zemljištu (2009)
S. Šoškić, D. Mitrović, M. Marković, Efekti navodnjavanja vinograda kapanjem i kišenjem na skeletnom zemljištu, AGROZNANjE, Vol. 10, No. 3, pp. 145 - 152, 2009 -
A coupled best approximations theorem in normed spaces (2010)
Zoran D. Mitrović, A coupled best approximations theorem in normed spaces, NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, Vol. 72, No. 11, pp. 4049 - 4052, 2010 -
On nonlinear variational inequalities for p-convex maps in reflexive Banach spaces (2010)
Zoran D. Mitrović, Ivan D. Aranđelović, On nonlinear variational inequalities for p-convex maps in reflexive Banach spaces, FIXED POINT THEORY, Vol. 11, No. 1, pp. 77 - 84, 2010 -
On a generalized vector equilibrium problem with bounds (2010)
Zoran D. Mitrović, Milan Merkle, On a generalized vector equilibrium problem with bounds, APPLIED MATHEMATICS LETTERS, Vol. 23, No. 7, pp. 783 - 787, 2010 -
Remark on Equilibrium Problem with Lower and Upper Bounds in Generalized Convex Spaces (2010)
Z. Mitrović, Remark on Equilibrium Problem with Lower and Upper Bounds in Generalized Convex Spaces, Advances in Nonlinear Variational Inequalities, Vol. 13, No. 1, pp. 49 - 57, 2010 -
Best proximity pair theorem in metrizable topological vector spaces (2010)
H. Nashine, C. Dewangan, Z. Mitrović, Best proximity pair theorem in metrizable topological vector spaces, Anal. Theory Appl., Vol. 26, pp. 59 - 68, 2010 -
Some existence results on a class of inclusions (2011)
Z. Mitrović, Some existence results on a class of inclusions, Ann. Funct. Anal., Vol. 2, No. 2, pp. 52 - 59, 2011 -
Remark on a Theorem of Prolla (2011)
Z. Mitrović, Remark on a Theorem of Prolla, Journal of Informatics and Mathematical Sciences, Vol. 3, No. 3, pp. 287 - 290, 2011 -
PITANJE DOPUŠTENOSTI ILI NEDOPUŠTENOSTI IZVRŠENJA KRIVIČNOG DJELA OD STRANE PRIKRIVENOG ISTRAŽITELJA (2012)
U. Pena, D. Mitrović, PITANJE DOPUŠTENOSTI ILI NEDOPUŠTENOSTI IZVRŠENJA KRIVIČNOG DJELA OD STRANE PRIKRIVENOG ISTRAŽITELJA, PRAVNA RIJEČ, No. 33/2012, pp. 583 - 599, 2012 -
Ky Fan type best approximation theorem for a class of factorizable multifunctions (2012)
H. Nashine, Z. Mitrović, Ky Fan type best approximation theorem for a class of factorizable multifunctions, Anal. Theory Appl., Vol. 28, No. 2, pp. 101 - 110, 2012 -
On Coupled Fixed Point Problem in Topological Vector Spaces (2013)
Zoran D. Mitrović, On Coupled Fixed Point Problem in Topological Vector Spaces, MATHEMATICAL AND COMPUTER MODELLING, Vol. 57, No. 9-10, pp. 2388 - 2392, 2013